# SDR GTIA012195

- Difficulty date: November 8, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PRESSURE BULKHEAD WEB CRACKED IN AREA BETWEEN 2 FASTENERS AND UNDER FINGER DOUBLER.  CRACK IS LOCATED RIGHT SIDE OF VERTICAL DOOR NEXT TO THE CONTROL CABLE FAIRED BOX.  REMOVED CRACK.  FABRICATED FILLER, FINGER DOUBLER, AND DOUBLER  INSTALLED REPAIR IAW DC9 SRM 51-30-2.  (M)
